2019
Том 71
№ 8

All Issues

Krivosheya S. A.

Articles: 6
Article (Ukrainian)

Criterion of the solvability of matrix equations of the Lyapunov type

Boichuk О. A., Krivosheya S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 8. - pp. 1021–1026

By using the theory of generalized inverse operators, we establish a criterion of the solvability of the Lyapunov-type matrix equations AX - XB = D and X - AXB = D and investigate the structure of the set of their solutions.

Brief Communications (Ukrainian)

Boundary-Value problems for systems of integro-differential equations with Degenerate Kernel

Boichuk О. A., Krivosheya S. A., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 11. - pp. 1576-1579

By using methods of the theory of generalized inverse matrices, we establish a criterion of solvability and study the structure of the set of solutions of a general linear Noether boundary-value problem for systems of integro-differential equations of Fredholm type with degenerate kernel.

Article (Ukrainian)

Asymptotic solution of a class of boundary-value problems

Krivosheya S. A., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 846–853

Article (Ukrainian)

Scheme of an averaging method for studying resonant modes in distributed systems excited by instantaneous multifrequency pulsed forces

Krivosheya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 659–665

Article (Ukrainian)

Use of asymptotic methods in solving the problem of fluid flow in an elastic pipeline

Krivosheya S. A., Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 58–66

Article (Ukrainian)

Approximate solutions of a mixed problem for the quasiwave equation

Krivosheya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 670–677